MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG NXT 5F DL REVERSE TAPER BT SAFETY INTRODUCER (55CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG NXT 5F DL REVERSE TAPER BT SAFETY INTRODUCER (55CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the patient had a groshong catheter implanted on (b)(6) 2021.The proximal part of the catheter could not be infused the medicine.The next week improved, however, the distal part of the catheter could not be infused the medicine and the catheter occlusion continued.Therefore, the device was removed from the patient¿s body.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Initial medwatch was submitted, upon further review it was found that this medwatch is a duplicate file and has been voided.The original event was submitted on medwatch 3006260740-2021-04427.
 
Event or Problem Description

Brand Name
GROSHONG NXT 5F DL REVERSE TAPER BT SAFETY INTRODUCER (55CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key12672290
Report Number3006260740-2021-04429
Device Sequence Number11058018
Product Code LJS
UDI-Device Identifier00801741035401
UDI-Public(01)00801741035401
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K023374
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7927505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR
Patient SexMale